# SDR COMA9620014

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC703
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunction
- Location: Rt Mlg Dnlock
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MLG INDICATED UNSAFE ON FIRST EXTENSION.  LANDING GEAR CYCLED AND INDICATION NORMAL.  REPLACED THE RT MLG DOWNLOCK SWITCH.
